Alert archive / New York / River Flood Warnings in 2008
River Flood Warning 39, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Mar 9, 2008, 12:20 AM EST for Madison County, Oneida County, New York. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2008, 12:20 AM EST (05:20 UTC)
- Expired
- Mar 9, 2008, 11:06 AM EDT
- In force
- 10 hr
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
Counties Madison County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oneida Creek at Oneida (NEIN6).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KBGM 090520
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1220 AM EST SUN MAR 09 2008
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...
ONEIDA CREEK AT ONEIDA AFFECTING MADISON AND
ONEIDA COUNTIES
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC053-065-091720-
/O.NEW.KBGM.FL.W.0039.080309T0520Z-080309T1924Z/
/NEIN6.1.ER.080309T0434Z.080309T0600Z.080309T0724Z.NO/
1220 AM EST SUN MAR 09 2008
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE ONEIDA CREEK AT ONEIDA.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 PM SATURDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TO NEAR 11.5 FEET DURING THE OVERNIGHT HOURS.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME MON TUE TUE TUE WED
ONEIDA CRE 11 11.0 SAT 11 PM 4.4
NICOSIA2 follow-up statements
000
WGUS81 KBGM 090843
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 AM EDT SUN MAR 09 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...NEW YORK...
SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT UNADILLA AFFECTING DELAWARE AND OTSEGO COUNTIES
SUSQUEHANNA RIVER AT BAINBRIDGE AFFECTING CHENANGO AND DELAWARE
COUNTIES
CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
EAST BRANCH DELAWARE AT HARVARD AFFECTING DELAWARE COUNTY
BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN
COUNTIES
ONEIDA CREEK MISSING ONEIDA CREEK AT ONEIDA AFFECTING MADISON AND
ONEIDA COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA..
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON ST AFFECTING BROOME
COUNTY
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC025-077-092043-
/O.EXT.KBGM.FL.W.0031.000000T0000Z-080310T0900Z/
/UNDN6.1.ER.080309T0900Z.080309T1200Z.080309T2100Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT UNADILLA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM SUNDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY LATE THIS MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING BEGINS FROM OVERFLOW ON
THE OTSEGO COUNTY OR NORTH SIDE OF SUSQUEHANNA RIVER NEAR UNADILLA.
$$
NYC017-025-092043-
/O.EXT.KBGM.FL.W.0026.000000T0000Z-080311T1236Z/
/BAIN6.1.ER.080308T0752Z.080309T1800Z.080311T0036Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BAINBRIDGE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM SUNDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...FLOODING BEGINS IN THE AREA ACROSS THE RIVER
NEAR BAINBRIDGE
$$
NYC007-PAC115-092043-
/O.CON.KBGM.FL.W.0027.000000T0000Z-000000T0000Z/
/CKLN6.2.ER.080308T0318Z.080309T1800Z.000000T0000Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 14.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS
AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 14.3 FEET...FLOOD WATERS SPREAD INTO THE YARDS OF
SEVERAL HOMES ALONG THE SUSQUEHANNA RIVER IN THE TOWN OF CONKLIN.
FLOOD WATERS REACH THE FIRST FLOOR OF SOME HOMES ON STILLWATER ROAD
IN CORBETTSVILLE.
$$
NYC007-092043-
/O.CON.KBGM.FL.W.0040.000000T0000Z-000000T0000Z/
/BNGN6.1.ER.080309T0456Z.080309T1500Z.000000T0000Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON ST.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:05 AM SUNDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY LATE
THIS MORNING THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS...THE
RIVER BEGINS SPREADING INTO SANDY BEACH PARK.
$$
NYC007-107-092042-
/O.CON.KBGM.FL.W.0028.000000T0000Z-080311T1320Z/
/VSTN6.2.ER.080308T1941Z.080309T1200Z.080311T0120Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
EVENING.
$$
NYC107-PAC015-092042-
/O.CON.KBGM.FL.W.0029.000000T0000Z-000000T0000Z/
/WVYN6.1.ER.080308T0510Z.080309T1200Z.000000T0000Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY THIS
MORNING THEN BEGIN FALLING.
* IMPACT...AT 14.5 FEET...TWO TO THREE FEET OF WATER IN THE BASEMENTS
OF HOMES IN THE CANNON HOLE NEIGHBORHOOD. THE SUSQUEHANNA ON THE
NEW YORK SIDE IS 4 TO 5 FEET OVER THE BANK. ATHENS IS PROTECTED TO
26 FEET.
$$
NYC017-092042-
/O.EXT.KBGM.FL.W.0032.000000T0000Z-080310T0900Z/
/SHBN6.2.ER.080308T2250Z.080309T0430Z.080309T2100Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT SHERBURNE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM SUNDAY THE STAGE WAS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...RIVER BEGINS TO OVERFLOW LEFT BANK (EAST
SIDE).
$$
NYC023-092042-
/O.EXT.KBGM.FL.W.0034.000000T0000Z-080310T0600Z/
/CRTN6.1.ER.080309T1200Z.080309T1200Z.080309T1800Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS
SOUTH OF THE CITY OF CORTLAND.
$$
PAC015-090913-
/O.CAN.KBGM.FL.W.0035.000000T0000Z-080310T0200Z/
/TOWP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT TOWANDA.
* AT 3:30 AM SUNDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.7 FEET THIS
MORNING.
* IMPACT...AT 16.0 FEET...MINOR FIELD FLOODING BEGINS FROM OVERFLOW OF
BOTH BANKS UP AND DOWNSTREAM OF TOWANDA. TOWANDA IS PROTECTED BY
LEVEES TO 20 FEET.
$$
PAC131-092042-
/O.EXT.KBGM.FL.W.0036.080309T1500Z-080310T0700Z/
/MHPP1.1.ER.080309T1500Z.080309T1800Z.080309T1900Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 27.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON
BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
ON THE MEHOPPANY SIDE OF THE RIVER BEGIN TO FLOOD.
$$
PAC079-092042-
/O.EXT.KBGM.FL.W.0037.080309T1100Z-080310T1836Z/
/WBRP1.1.ER.080309T1100Z.080310T0000Z.080310T0636Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN
PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS
PROTECTED BY LEVEES TO 41 FEET.
$$
NYC025-092042-
/O.EXT.KBGM.FL.W.0030.000000T0000Z-080310T2240Z/
/HVDN6.1.ER.080308T2335Z.080309T1800Z.080310T1040Z.NO/
443 AM EDT SUN MAR 09 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE EAST BRANCH DELAWARE AT HARVARD.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM SUNDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 11.0 FEET...SOME ROAD SECTIONS BETWEEN DOWNSVILLE AND
HARVARD ARE FLOODED AND IMPASSIBLE
$$
NYC025-090913-
/O.CAN.KBGM.FL.W.0038.000000T0000Z-080309T1905Z/
/FSHN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* AT 3:15 AM SUNDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR FLOOD STAGE. THE
RIVER WILL FALL TO 10.8 FEET BY THIS EVENING.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS.
$$
NYC025-105-092042-
/O.EXT.KBGM.FL.W.0033.000000T0000Z-080309T2100Z/
/CKFN6.1.ER.080308T2356Z.080309T0315Z.080309T0900Z.NO/
443 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE BEAVER KILL NEAR COOKS FALLS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM SUNDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
THIS MORNING.
* IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS.
$$
NYC053-065-092010-
/O.EXT.KBGM.FL.W.0039.000000T0000Z-080309T2010Z/
/NEIN6.1.ER.080309T0444Z.080309T0730Z.080309T0810Z.NO/
443 AM EDT SUN MAR 09 2008
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE ONEIDA CREEK AT ONEIDA.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM SUNDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME MON TUE TUE TUE WED
UNADILLA 11 10.9 SUN 04 AM 10.0
BAINBRIDGE 13 16.7 SUN 03 AM 15.1
CONKLIN 11 14.2 SUN 04 AM 14.1
BINGHAMTON 14 14.0 SUN 12 AM
VESTAL 18 21.0 SUN 04 AM 19.5
WAVERLY/SA 11 14.1 SUN 04 AM 13.7
SHERBURNE 8 9.0 SUN 03 AM 7.0
CORTLAND 8 7.9 SUN 04 AM 7.1
TOWANDA 16 15.0 SUN 03 AM 13.1
MESHOPPEN 27 25.9 SUN 04 AM 24.2
WILKES-BAR 22 20.7 SUN 04 AM 21.1
HARVARD 10 11.4 SUN 04 AM 9.8
FISHS EDDY 13 12.9 SUN 03 AM 9.2
COOKS FALL 10 9.9 SUN 04 AM 4.7
ONEIDA CRE 11 11.2 SUN 03 AM 4.4000
WGUS81 KBGM 091506
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1106 AM EDT SUN MAR 09 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...
ONEIDA CREEK AT ONEIDA AFFECTING MADISON AND ONEIDA COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...
EAST BRANCH DELAWARE AT HARVARD AFFECTING DELAWARE COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC025-100306-
/O.EXT.KBGM.FL.W.0030.000000T0000Z-080310T2100Z/
/HVDN6.1.ER.080308T2335Z.080309T1230Z.080310T0900Z.NO/
1106 AM EDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH DELAWARE AT HARVARD.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SUNDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...SOME ROAD SECTIONS BETWEEN DOWNSVILLE AND
HARVARD ARE FLOODED AND IMPASSIBLE
$$
NYC053-065-091536-
/O.CAN.KBGM.FL.W.0039.000000T0000Z-080309T2010Z/
/NEIN6.1.ER.080309T0444Z.080309T0730Z.080309T0853Z.NO/
1106 AM EDT SUN MAR 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE ONEIDA CREEK MISSING ONEIDA CREEK AT ONEIDA.
* AT 10:15 AM SUNDAY THE STAGE WAS 7.1 FEET.
* FELL BELOW FLOOD STAGE AT 4:53 AM SUNDAY.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.1 FEET BY TOMORROW
MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME MON TUE TUE TUE WED
HARVARD 10 11.6 SUN 11 AM 9.6 6.4
ONEIDA CRE 11 7.1 SUN 10 AM 4.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 8, 10:49 PM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 8, 10:49 PM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 PM EST SAT MAR 8 2008
.SYNOPSIS...
AN INTENSE STORM SYSTEM WILL TRACK TO NORTHERN NEW ENGLAND
OVERNIGHT AND BRING PERIODS OF SNOW AND SNOW SHOWERS WITH STRONG
GUSTY WEST WINDS TO THE REGION. THE MOST SIGNIFICANT SNOW WILL
OCCUR FROM THE FINGER LAKES REGION TO THE WESTERN MOHAWK VALLEY OF
UPSTATE NEW YORK.
AS THE STORM PULLS AWAY FROM THE REGION SUNDAY...SKIES WILL BECOME
PARTLY SUNNY WITH JUST A FEW LINGERING SNOW SHOWERS IN CENTRAL NEW
YORK. THE WINDS WILL ALSO BEGIN TO DIE DOWN. A WEAK AREA OF HIGH
PRESSURE WILL BUILD INTO THE REGION FOR MONDAY WITH FAIR WEATHER.
&&
.NEAR TERM /THROUGH SUNDAY/...
AS OF 1055 PM...
DROPPED WINTER WEATHER ADVISORY FOR A FEW COUNTIES AT THE SRN END
OF THIS WIDESPREAD LIGHT SNOW SHIELD. HAVE KEPT FLOOD WATCH GOING
CAUSE ADDITIONAL RIVER POINTS ARE STILL GOING ABOVE FLOOD STAGE.
RIVERS...STREAMS STILL RISING.
WINDS WILL CONT TO ROAR ACRS THE REGION. THERE IS A LULL IN THE
WIND ACRS WRN NY ATTM...I EXPECT THE WINDS TO KICK UP LATER
TONIGHT AS THE LOW PRES SYS PULLS AWAYS AND THE GRADIENT
INCREASES.
WRAP AROUND SNOW WILL BE MOST SIGNIFICANT NRN FINGER LAKES TO WRN
MOHAWK VALLEY WHERE COLDER AIR ALOFT IS WORKING SOUTHWARD ACRS
LAKE ONTARIO LEADING TO A LAKE ENHANCED SNOW EVENT. THESE AREAS
WILL BE IN THE BEST DENDRITIC GROWTH REGIME. I SEE 2-6 INCHES IN
THESE AREAS. ALL THE SNOWS WILL WIND DOWN FROM SW TO NE LATE
TONIGHT AS LO PULLS AWAY. STRG SUBSDC ALSO KICKS IN. THIS SHUD
DIMINISH SNOWS TO SCT SN SHWRS.
SUNDAY SHUD BE A BREEZY DAY WITH A FEW SN SHWRS IN UPSTATE NY AS
MOISTURE ADVECTS OFF LAKE ONTARIO AND IT REMAINS COLD ENUF FOR A
LITTLE LAKE EFFECT. REST OF CWA...SCT-BKN SC.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
TRANSITION TO -SHSN WILL OCCUR THIS EVNG AS SFC LOW TRACKS NE INTO
NEW ENGLAND. IMPRSV ISALLOBARIC COUPLET BUT BUFKIT PROFILES AND
MOMENTUM TRANSFER SUGGESTED 20-30 G45. HOWEVER, SLIGHTLY MORE
FVRBL CONDITIONS APPEAR TO EXIST ACRS SE ZONES FOR WINDS INTO
ADVISORY CATEGORY. GIVEN THIS XTRMLY COMPLEX WX SCENARIO AND
NUMEROUS HEADLINES...AND AFTER COLLAB W/NEIGHBORS...WE ISSUED WIND
ADVISORY FOR ZONES NOT COVERED BY WINTER WX HEADLINES...AND
INCLUDED MENTION OF GUSTY WIND IN THE WSW STATEMENTS. WE LEFT
WINTER WX ADVISORIES UP FOR MUCH OF CNTRL NY AS -FZRA CONTINUES
(ALTHO MOST ACCUMS HAVE BEEN ON ELEVATED SFCS), AND POTNL FOR 2-5
INCHES OF SNOW ACCUM ACRS THE NRN FINGER LAKES INTO THE SRN TUG
TNGT. WINDS THERE WILL CAUSE AREAS OF BLSN. GRADUALLY IMPRNG
CONDITIONS ON SUNDAY WITH FAIR WX ACRS MOST OF THE AREA ON MONDAY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
MEDIUM RANGE MODEL GUIDANCE CONTINUES TO SUGGEST LITTLE DEVELOPMENT
TO THE UPPER LEVEL PATTERN WHICH IS FORECAST TO BE A NORTHWESTERLY
CONFIGURATION THROUGH THE WEEK. THIS WOULD LEAD TO MINOR...TRANSIENT
SURFACE FRONTAL SYSTEMS PASSING THROUGH THE REGION AT TIMES. IT
APPEARS THAT THE HIGHEST PROBABILITIES WILL OCCUR AS A CHANCE OF
SNOW SHOWERS TUESDAY NIGHT...CHANGING TO RAIN SHOWERS WEDNESDAY. A
SLIGHTLY STRONGER SYSTEM IS DEPICTED BY THE GFS/ECMWF THURSDAY NIGHT
INTO FRIDAY...WITH YET ANOTHER TRAILING COLD FRONT AND FLURRIES ON
SATURDAY. THIS TIME OF YEAR SPELLS SNOW SHOWERS AT NIGHT AND MAINLY
RAIN SHOWERS...OR A SN/RA MIX AT ELEVATION DURING THE DAYLIGHT
HOURS. TEMPS ARE PROGGED TO START OFF THE WEEK BELOW NORMAL...THEN
PEAK ABOVE NORMAL ON THURSDAY AHEAD OF APCHG COLD FRONT...COOLING
OFF BELOW NORMAL AGAIN NEXT WEEKEND.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
UPDATED AS OF 705 PM...
TAFS IN BGM SERVICE AREA ARE UNDER GOING RAPID
CHANGES AS SFC LO TRACKS THRU REGION. SEE SOME
LINGERING FZRA UNTIL 1Z SYR AND ITH...THEN ALL TAFS SHUD BE
OVER TO SN- FROM 1-2Z. WINDY CONDITIONS WILL DEVELOP FROM THE W-SW BY
3-4Z ALL TAF SITES IN NY. WINDS ARE ALREADY PICKING UP IN NE PA
AND SRN NY. A BURST OF LIFR HEAVY SNOW POSSIBLE AT KELM AND ITH AS
BAND OF HEAVY SNOW MOVES INTO STEUBEN CO. BY LATE EVENING AND
OVRNGT MAINLY MVFR/IFR IN SHSN...CONDITIONS GRADUALLY IMPROVING TO
VFR BY SUN MORNING AND AFTERNOON.
OUTLOOK...
SUN NITE...MVFR CHC LAKE SNOW SYR-RME. ELSEWHERE VFR.
MON...VFR. NO SIG WX.
TUES...VFR. NO SIG WX.
WED...MVFR-VFR. CHC RAIN OR SNOW SHOWERS.
THU...VFR. NO SIG WX.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 8 AM EDT SUNDAY FOR PAZ038>040-043-044-047-
048-072.
WIND ADVISORY UNTIL 2 PM EDT SUNDAY FOR PAZ038>040-043-044-047-
048-072.
NY...FLOOD WATCH UNTIL 8 AM EDT SUNDAY FOR NYZ009-037-045-046-
055>057-062.
WIND ADVISORY UNTIL 2 PM EDT SUNDAY FOR NYZ009-015>018-022>025-
036-037-044>046-055>057-062.
WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR NYZ009-
015>018-022-023-025-036-037-044.
&&
SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...RHB
LONG TERM...JAB
AVIATION...DJNHazardous weather outlook, Mar 8, 9:18 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 918 PM EST SAT MAR 8 2008 NYZ009-037-100230- NORTHERN ONEIDA-SOUTHERN ONEIDA- 918 PM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ055-PAZ038-100230- TIOGA-BRADFORD- 918 PM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015>018-022>025-036-044-100230- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-CORTLAND- 918 PM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-100230- CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 918 PM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NICOSIA
In the hours before
Local storm report, Mar 8, 6:29 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD HONESDALE 41.58N 75.25W
03/08/2008 WAYNE PA COUNTY OFFICIAL
NUMEROUS BACK ROADS WERE FLOODED AND IMPASSIBLE
&&
MJNSpecial weather statement, Mar 8, 6:40 PM EST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 640 PM EST SAT MAR 8 2008 NYZ015-016-022>025-055-PAZ038-090115- BRADFORD PA-CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TIOGA NY-TOMPKINS NY-YATES NY- 640 PM EST SAT MAR 8 2008 ...A BAND OF HEAVY SNOW MOVING INTO STEUBEN COUNTY... AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF HEAVY SNOW. THESE BAND OF HEAVY SNOW WAS LOCATED ALONG A LINE EXTENDING FROM 21 MILES WEST OF SOUTH DANSVILLE TO WEST CAMERON TO 18 MILES SOUTHWEST OF SYLVANIA...AND MOVING NORTHEAST AT 25 MPH. THE BAND OF HEAVY SNOW WILL BE NEAR... WEST CAMERON AND FREMONT AT 645 PM EST... SOUTH DANSVILLE AND HOWARD AT 650 PM EST... RISINGVILLE AND NORTH CAMERON AT 655 PM EST... THURSTON AND PERKINSVILLE AT 700 PM EST... WAYLAND AND KANONA AT 705 PM EST... WHEELER AND WAYLAND AT 710 PM EST... RHEIMS AND PAINTED POST AT 715 PM EST... SOUTH CORNING AND SONORA AT 720 PM EST... THE SNOW WILL LAST 15 TO 30 MINUTES AND PRODUCE A QUICK ONE HALF TO ONE INCH OF SNOW. VISIBILITIES WILL DROP TO NEAR ZERO AND ROADS WILL BECOME SNOW COVER RAPIDLY. STRONG WINDS WILL ALSO DEVELOP THIS EVENING HOUR WITH WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM 8 PM THROUGH MIDNIGHT. THE STRONG WINDS WILL KNOCK DOWN ADDITIONAL TREES AND POWER LINES ESPECIALLY THOSE THAT ARE COVERED IN SNOW AND ICE. ADDITIONAL POWER OUTAGES ARE POSSIBLE IN THE FINGER LAKES REGION AND STEUBEN AND CHEMUNG COUNTIES...ESPECIALLY WHERE THE ICE IS WEIGHING DOWN TREES AND LINES. NICOSIA
Special weather statement, Mar 8, 6:40 PM EST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 640 PM EST SAT MAR 8 2008 NYZ015-016-022>025-055-PAZ038-090115- BRADFORD PA-CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TIOGA NY-TOMPKINS NY-YATES NY- 640 PM EST SAT MAR 8 2008 ...A BAND OF HEAVY SNOW MOVING INTO STEUBEN COUNTY... AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF HEAVY SNOW. THESE BAND OF HEAVY SNOW WAS LOCATED ALONG A LINE EXTENDING FROM 21 MILES WEST OF SOUTH DANSVILLE TO WEST CAMERON TO 18 MILES SOUTHWEST OF SYLVANIA...AND MOVING NORTHEAST AT 25 MPH. THE BAND OF HEAVY SNOW WILL BE NEAR... WEST CAMERON AND FREMONT AT 645 PM EST... SOUTH DANSVILLE AND HOWARD AT 650 PM EST... RISINGVILLE AND NORTH CAMERON AT 655 PM EST... THURSTON AND PERKINSVILLE AT 700 PM EST... WAYLAND AND KANONA AT 705 PM EST... WHEELER AND WAYLAND AT 710 PM EST... RHEIMS AND PAINTED POST AT 715 PM EST... SOUTH CORNING AND SONORA AT 720 PM EST... THE SNOW WILL LAST 15 TO 30 MINUTES AND PRODUCE A QUICK ONE HALF TO ONE INCH OF SNOW. VISIBILITIES WILL DROP TO NEAR ZERO AND ROADS WILL BECOME SNOW COVERED RAPIDLY. STRONG WINDS WILL ALSO DEVELOP THIS EVENING WITH WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM 8 PM THROUGH MIDNIGHT. THE STRONG WINDS WILL KNOCK DOWN ADDITIONAL TREES AND POWER LINES ESPECIALLY THOSE THAT ARE COVERED IN SNOW AND ICE. ADDITIONAL POWER OUTAGES ARE POSSIBLE IN THE FINGER LAKES REGION AND STEUBEN AND CHEMUNG COUNTIES...ESPECIALLY WHERE THE ICE IS WEIGHING DOWN TREES AND LINES. NICOSIA
Local storm report, Mar 8, 7:05 PM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
705 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM ICE STORM ITHACA 42.44N 76.50W
03/08/2008 TOMPKINS NY TRAINED SPOTTER
SEVERE ICING WITH NUMEROUS TREES DOWN IN AND AROUND
ITHACA
&&
MJNLocal storm report, Mar 8, 11:10 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1110 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM ICE STORM CORNING 42.15N 77.06W
03/08/2008 STEUBEN NY EMERGENCY MNGR
10,000 CUSTOMERS WITHOUT POWER IN STEUBEN...CHEMUNG AND
SCHULYER COUNTIES DUE TO A MAJOR ICE STORM. ICE
ACCUMULATIONS RANGED FROM ONE HALF TO THREE QUARTER
INCHES. THE HIGHER TERRAIN WAS HIT THE HARDEST.
&&
DJNLocal storm report, Mar 8, 11:49 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1149 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD COLCHESTER 42.17N 75.08W
03/08/2008 DELAWARE NY LAW ENFORCEMENT
BRIDGE STREET IN THE TOWN OF COLCHESTER IS NOW CLOSED DUE
TO WATER OVER THE ROADWAY.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:30 PM EST | Flash Flood Warning | BGM | Sullivan | 3 hr |
| Mar 8, 10:03 PM EST | River Flood Warning | BGM | Delaware | 6 hr |
| Mar 9, 4:11 AM EDT | River Flood Warning | BGM | Broome | 7 hr |
| Mar 9, 3:56 PM EDT | River Flood Warning | BGM | Cortland | 10 hr |
Nearby
River Flood Warnings in New York, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.